| Model Number |
N/A |
| Medical Device Problem Codes |
Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a device was returned with packaging damage and the sterility barrier potentially compromised.There is no additional information.
Additional Manufacturer Narrative
(b)(4).The product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Evaluation of the returned product confirmed that the stem has protruded through both the sterile packaging barriers and damaged the outer carton.Sterility has been compromised.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.The root cause of the reported issue is attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.